We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Sudafed PE Pressure & Pain Maximum Strength Caplets for Adults- 24ct

    Sudafed PE Pressure & Pain Maximum Strength Caplets for Adults- 24ct

    Product ID: A10106451

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $9.50
    Select
    2 
    $18.00
    Select
    3 
    $26.50
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Non-drowsy
    • Nasal decongestant
    • Relieves sinus headache

    Description:

    Sudafed PE Pressure + Pain relieves sinus congestion and pressure with pain, plus headaches. The non-drowsy formula contains acetaminophen, a pain reliever and fever reducer, and phenylephrine HCl, a nasal decongestant. Sudafed PE Pressure + Pain Caplets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as pressure, headaches, and minor aches and pains.


    Directions

    Adults and children 12 years and over: Take 2 caplets every 4 hours, and do not take more than 10 caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25°C (68-77°F).


    Active Ingredients

    Acetaminophen 325 mg, Pain Reliever , Phenylephrine HCl5 mg, Nasal Decongestant




    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS